# SDR SWAA2023120719877

- Difficulty date: November 9, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE INBOARD TRAILING EDGE LOCATED IRSS 140 APPROX. AT RT WING 2023-682328<[01] REPLACED SUPPORT ANGLE INBOARD TRAILING EDGE LOCATED IRSS 140 APPROX. AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02. MEASURE OF CRACK IS : 1.355 INCH; TOOL USED ELECTRONIC CALIPER S/N: 500-196-30; S/N: B22072476 DUE DATE: 14-JUL-2024.;[02] CORRECTIVE ACTION CERTIFIED
